Queen of Side Effects

Queen of Side Effects

Queen of Side Effects

Zoloft. Is. Slowly. Killing. Me. I can’t believe how hard this drug is hitting me, especially since I’m on the lowest possible dose, and I’m no stranger to psych meds. (I took 60mg of Celexa for a year, which is now considered a toxic dose.) I’ve been in bed for the last two days, utterly exhausted and zombie-like. I feel like I have the flu. Needless to say the fun, “spazzy” effect lasted a very short time. (I’m not sure why anti-psychotics are the ones with such a stigma- Latuda or Abilify seem like candy compared to Zoloft.)

What irks me, is I know that this med could really help me. My heart slows down considerably after I take it, compared to its usual pounding in my ears/chest rhythm. I’m already starting to feel calmer, but I really can’t function like this. How do people have the luxury to adjust to psych meds when they have a job? Every other time I’ve made significant med changes I’ve been on a leave from work or I’ve been in the hospital. Now that I’m working, I feel stuck. If I continue with the drug I’ll probably end up missing work due to side-effects, which I really don’t want. If I quit the drug, I might end up missing work due to “craziness” but I could always go back on benzos to get me through the work day, even though that’s just a temporary, band-aid approach.

Oh, how I wish for a perfect world where health was the top priority and you could easily take time off work for mental health issues. When I’m Queen one day, I’ll make it happen.

Advertisements
This entry was posted in Uncategorized and tagged , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s